International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 279-289
On subclasses of close-to-convex functions of higher order
Mathematics Department, P.O. Box 2455, King Saud University, Riyadh 11451, Saudi Arabia
Received 30 October 1990; Revised 21 October 1991
Copyright © 1992 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The classes , , , of analytic functions, using the class of functions of bounded boundary rotation, are defined and it is shown that the functions in these classes are close-to-convex of higher order. Covering theorem, arc-length result and some radii problems are solved. We also discuss some properties of the class including distortion and coefficient results.